# SDR UIEA2021071201524

- Difficulty date: July 13, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,171 hours, 23,802 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Nicked
- Location: Lt Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT ENG  FOUND NICKS ON SEVERAL FAN ROTOR BLADES AT L/E AREAS( BLENDED OUT SEVERAL ROTOR BLADES WITH NICKS AT L/H ENG BY LEADING EDGE PER B767-300 AMM 72-31-02-308-045-H00. PERFORMED SPOT FLOURESCENT PENETRANT INSPECTION OR ALL BLENDED AREA NO NICK IND. NOTED REF. AMM 70-11-06 )
